I feel nauseous when taking Recovery Factors. Why is that, what can I do? or I get diarrhea when taking it.
This is largely to do with the oxidation of the iron in the product in the duodenum. You can take vitamin C, drink orange juice or have coffee at the same time, or take it with a meal, to avoid this problem. If the problem persists, then start with a smaller dose. Recovery Factors is very effective at supplying the nutrients needed to regulate the intestinal epithelial cells (https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5966675/) and supporting the digestive amino acid pools required for proper digestion, so can have a very positive action on the very thing that is causing the intolerance to it in the first place. Bring it down to 1 per day, then increase it by 1 per day, every other day until one gets to a normal dose. Stay on the normal dose for 2 weeks before moving to a loading dose to charge up and energize the body, this will give adequate time for your digestive system to become balanced.